Ezy Pharmacy

PH Diclofenac Anti-Inflam Gel 120g

$24.99

Relief from sprain, strains and sports injuries.

 Targeted relief for acute pain
 Made in NZ
 Paraben & petrochemical free

Ingredients

  • Diclofenac sodium 1% w/w – anti-inflammatory & analgesic
  • Contains isopropyl alcohol as a preservative

Warnings

Do not take:

  • On children under 12 years of age.
  • If you are pregnant or breastfeeding.
  • If you have an allergy to diclofenac, aspirin, any other anti-inflammatory medicine or pain reliever.
  • If you get an allergic reaction, stop using and see your doctor immediately.
  • With other medicine you are taking regularly unless a doctor or pharmacist has told you.

Recently viewed